MAUDE Adverse Event Report: ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number T25 HEXALOBE, ISO, CANN.
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-8770-01 driver shaft, and a ar-8943-08 screwdriver broke.This occurred during a case, with no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the drive geometry at the distal tip of the returned ar-8770-01 had broken off.No fragments were returned for inspection.It was not indicated if a torque-indicating adapter had been used with the device.A probable cause is attributed to over-torquing/over-engaging the driver within the screw head.The cause remains undetermined.

Brand Name
T25 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15923847
Report Number1220246-2022-05887
Device Sequence Number15128201
Product Code LXH
UDI-Device Identifier00888867263789
UDI-Public00888867263789
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT25 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8770-01
Device Lot Number012016
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown